# SDR 05FDEA00687

- Difficulty date: March 28, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11
- Aircraft serial: 48747
- Aircraft time: 33,528 hours, 7,688 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740503
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, SEAT TRACK LBL 75 CORRODED AT STA 1608.  FOUND WITHIN LIMIT AS PER SRM 53-70-00 VOLUME I FIGURE 3.   REWORKED AREA   PROTECTED AND PAINTED AS PER SRM 51-21-01 VOLUME II.
